# SDR 05018

- Difficulty date: March 4, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 111,589 hours, 36,653 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Contaminated
- Location: Nr 1 Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AC SMOKE IN COCKPIT WAS TERMINATED.  CK LIST QRH, PG 3 ACCOMPLISHED.  CONTINUED FLIGHT WITH PACK NR 1 OFF.  FOUND OIL CONTAMINATION IN NR 1 ACM DUCTING.  CLEANED PER AMM 21-00-01.  NO OIL ODOR NOTED AFTER CLEANUP.
